MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® LITHIUM HEPARINN (LH) 75 USP UNITS BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® LITHIUM HEPARINN (LH) 75 USP UNITS BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 367884
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received 2 photos for investigation.The photos were evaluated and does show no fill/no vacuum; however, does not show the customer's indicated failure mode of underfill.Additionally, 100 retained samples were visually inspected, and the hemogard closure assembly was found to be correctly assembled and placed on the tubes.Functional tests were also performed on 10 retained samples, with all tubes meeting specification limits.The device history records were reviewed with no issues being identified.There were no related quality notifications.This complaint has been confirmed for no fill based on the photos provided.This complaint was unable to be confirmed for the reported defect code: underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® lithium heparinn (lh) 75 usp units blood collection tubes, 2 tubes underfilled.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 75 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25141808
Report Number1917413-2026-00410
Device Sequence Number13106064
Product Code JKA
UDI-Device Identifier30382903678847
UDI-Public(01)30382903678847(17)260630(10)5048332
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue Number367884
Device Lot Number5048332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown